BibTeX record journals/siamdm/Sarangarajan97

download as .bib file

@article{DBLP:journals/siamdm/Sarangarajan97,
  author    = {Aravamuthan Sarangarajan},
  title     = {A Lower Bound for Adjacencies on the Traveling Salesman Polytope},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {10},
  number    = {3},
  pages     = {431--435},
  year      = {1997},
  url       = {https://doi.org/10.1137/S0895480195283798},
  doi       = {10.1137/S0895480195283798},
  timestamp = {Sat, 25 Apr 2020 13:56:32 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/Sarangarajan97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics